# SDR NACA2025010300001

- Difficulty date: January 3, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30565
- Aircraft time: 79,766 hours, 18,485 cycles
- Engine: Pwa PW4062
- Engine time: 3,626 hours, 944 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Circuit Card
- Condition: Faulted
- Location: Rt Eng
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R ENGINE STARTER CUTOUT LIGHT ILLUMINATED APPROX 1 MINUTE INTO START PROCEDURE. STAYED ILLUMINATED FOR 5-10 SECONDS THEN EXTINGUISHED. REPLACED RH ENGINE SPEED CARD IAW 767 AMM 77-12-01
